# SDR GTIA9800108

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 348 - ON PREFLIGHT, FIVE OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REMOVED AND REPLACED NICAD BATTERIES AND BULBS WHERE NEEDED IAW MM 33-40 AND OPERATIONAL CHECKS OK.  (M)
